# SDR FDEA200812085105

- Difficulty date: December 8, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727225
- Aircraft serial: 21581
- Aircraft time: 44,003 hours, 30,427 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 65198618
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E AND E COMPT HORIZ WALKWAY BEAM HAS CORROSION WITH EXFOLIATION RBL 12 BS 344.  REMOVED AND REPLACED LWR CHORD WALKWAY BEAM AT RBL12 BS 294-360 WITH NEW CHORD P/N 65-19861-8 PO NR 827074 IAW SRM 51-30-5 AND SRM 51-30-2.
